@article{(Open Science Index):https://publications.waset.org/pdf/2855,
	  title     = {Neighbors of Indefinite Binary Quadratic Forms},
	  author    = {Ahmet Tekcan},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, we derive some algebraic identities on
right and left neighbors R(F) and L(F) of an indefinite binary
quadratic form F = F(x, y) = ax2 + bxy + cy2 of discriminant
Δ = b2 -4ac. We prove that the proper cycle of F can be given by
using its consecutive left neighbors. Also we construct a connection
between right and left neighbors of F.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {3},
	  year      = {2011},
	  pages     = {263 - 269},
	  ee        = {https://publications.waset.org/pdf/2855},
	  url   	= {https://publications.waset.org/vol/51},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 51, 2011},
	}